MathSciNet Relay Station
MathSciNet bibliographic data
MR590570 57N99 (57M25 57R65)
Rubinstein, J. H. Dehn's lemma and handle decompositions of some $4$-manifolds. Pacific J. Math. 86 (1980), no. 2, 565–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement